# SDR 0100916613

- Difficulty date: March 1, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Aircraft time: 99,682 hours, 21,271 cycles
- Engine: Pwa JT9D7J
- Engine time: 81,985 hours, 19,962 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E, F

## Discrepancy

DURING LANDING ROLLOUT (NKT) WHILE COMING OUT OF REVERSE THRUST, THE NR 4 ENGINE COMPRESSOR STALLED.  THE EGT ROSE TO 1291C AND THE CONTROL TOWER REPORTED FLAMES FROM THE ENGINE.  THE CREW FOLLOWED ENGINE FIRE PROCEDURES AND DISCHARGED ONE FIRE BOTTLE.  MAINTENANCE INSPECTED THE ENGINE WITH NO EVIDENCE OF EXTERNAL FIRE NOTED.  THE AIRCRAFT WAS FERRIED  AND THE ENGINE WAS REPLACED.
